# SDR UALA2012060103051

- Difficulty date: June 1, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 86,911 hours, 13,876 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 41
- Condition: Stuck
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT PACK FLOW CONTROL VALVE STUCK CLOSED.  REPLACED LEFT FLOW CONTROL VALVE, OPS CHECKED GOOD ON GROUND.
